# SDR 9614982276

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1095
- Condition: Failed
- Location: Nr 1 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, J

## Discrepancy

DURING FLAP RETRACTION, THE NR 1 SLAT AMBER LIGHT ILLUMINATE ON SECOND OFFICER'S PANEL.  VISUAL CHECK SHOWED NR 1 SLAT DID NOT RETRACT.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 SLAT ACTUATOR, PERFORMED FLAP/SLAT LEAK AND OPERATIONAL CHECK, CHECKED OK.
